Algebraic Geometry codes in the sum-rank metric - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue IEEE Transactions on Information Theory Année : 2024

Algebraic Geometry codes in the sum-rank metric

Résumé

We introduce the first geometric construction of codes in the sum-rank metric, which we called linearized Algebraic Geometry codes, using quotients of the ring of Ore polynomials with coefficients in the function field of an algebraic curve. We study the parameters of these codes and give lower bounds for their dimension and minimum distance. Our codes exhibit quite good parameters, respecting a similar bound to Goppa’s bound for Algebraic Geometry codes in the Hamming metric. Furthermore, our construction yields codes asymptotically better than the sum-rank version of the Gilbert–Varshamov bound.
Fichier principal
Vignette du fichier
LAG_final.pdf (530.93 Ko) Télécharger le fichier
Origine Fichiers produits par l'(les) auteur(s)

Dates et versions

hal-04034810 , version 1 (17-03-2023)
hal-04034810 , version 2 (29-05-2024)

Identifiants

Citer

Elena Berardini, Xavier Caruso. Algebraic Geometry codes in the sum-rank metric. IEEE Transactions on Information Theory, 2024, 70 (5), pp.3345-3356. ⟨10.1109/TIT.2024.3366751⟩. ⟨hal-04034810v2⟩
78 Consultations
59 Téléchargements

Altmetric

Partager

Gmail Mastodon Facebook X LinkedIn More